Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hyperbolic convexity and the analytic fixed point function


Author: Alexander Yu. Solynin
Journal: Proc. Amer. Math. Soc. 135 (2007), 1181-1186
MSC (2000): Primary 30C55, 30F45
Published electronically: October 18, 2006
MathSciNet review: 2262924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer a question raised by D. Mejía and Ch. Pommerenke by showing that the analytic fixed point function is hyperbolically convex in the unit disc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C55, 30F45

Retrieve articles in all journals with MSC (2000): 30C55, 30F45


Additional Information

Alexander Yu. Solynin
Affiliation: Department of Mathematics and Statistics, Texas Tech University, Box 41042, Lubbock, Texas 79409
Email: alex.solynin@ttu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08661-8
PII: S 0002-9939(06)08661-8
Keywords: Analytic fixed point function, hyperbolic convexity, Riemann surface, hyperbolic metric
Received by editor(s): November 17, 2005
Published electronically: October 18, 2006
Additional Notes: This research was supported in part by NSF grant DMS-0412908
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.